# SDR ASAA2018040324131

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 59,215 hours, 23,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR AND EXTERIOR R2 EMERGENCY LIGHTS COME ON THEN IMMEDIATELY TURN OFF.  ACFT GROUNDED.  REMOVED AND REPLACED THE M1672 BATTERY PACK. OPS CHECKED GOOD IAW AMM 33-51-06.
